# SDR SWIA202157247

- Difficulty date: February 17, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLEAT FOUND AT F.S. 280 STRINGER 3L   (C-CHECK RO 4/2/2021)    REMOVED CRACKED CLEAT AND INSTALLED NEW CLEAT AT F.S. 280 STRINGER 3L IAW CRJ200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21
